Journal of Mathematics of Kyoto University

On hyperplane sections of reduced irreducible varieties of low codimension

Jürgen Herzog, Ngô Viêt Trung, and Giuseppe Valla

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 34, Number 1 (1994), 47-72.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519062

Digital Object Identifier
doi:10.1215/kjm/1250519062

Mathematical Reviews number (MathSciNet)
MR1263860

Zentralblatt MATH identifier
0836.14031

Subjects
Primary: 14M07: Low codimension problems
Secondary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05] 14M05: Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal) [See also 13F15, 13F45, 13H10]

Citation

Herzog, Jürgen; Trung, Ngô Viêt; Valla, Giuseppe. On hyperplane sections of reduced irreducible varieties of low codimension. J. Math. Kyoto Univ. 34 (1994), no. 1, 47--72. doi:10.1215/kjm/1250519062. https://projecteuclid.org/euclid.kjm/1250519062


Export citation